MAUDE Adverse Event Report: LIVANOVA USA INC SMARXT TUBING AND CONNECTORS; TUBING, PUMP, CARDIOPULMONARY BYPASS

LIVANOVA USA INC SMARXT TUBING AND CONNECTORS; TUBING, PUMP, CARDIOPULMONARY BYPASS
Catalog Number 044009500
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complained circuit was not made available for investigation.Livanova usa inc manufactures the complained circuit.The incident occurred in (b)(6) united states.The involved parts were not made available for return.The involved connection is not pre-assembled and it was not tied banded by the customer as suggested by the instruction for use.A review of the dhr did not identify any deviations or non-conformities relevant to the reported issue.Based on the investigations performed for similar cases, the root cause of the reported event was traced back to an alteration of the chemical / mechanical characteristics of the tubings (which are purchased by a livanova supplier).The supplier has been formally informed of the event.The risk is acceptable.Livanova will keep monitoring the market.
 
Event or Problem Description
Livanova usa inc.Has received a report that, during the procedure the inlet of the oxygenator tubing disconnected from the cardiopulmonary machine.The system is all preconnected except this pressure tubing that dislodged during the procedure.Patient outcome was not provided.A 3500a report (ref (b)(4)) was received at livanova on 16 mar 2021.

Brand Name
SMARXT TUBING AND CONNECTORS
Common Device Name
TUBING, PUMP, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA USA INC
14401 w 65th way
arvada CO 80004
MDR Report Key11671616
Report Number1718850-2021-00028
Device Sequence Number16890866
Product Code DWE
UDI-Device Identifier00803622112324
UDI-Public(01)00803622112324(240)044009500(17)220930(10)2027400017
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K981613
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Catalogue Number044009500
Device Lot Number2027400017
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2021
Initial Report FDA Received Date04/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR